# SDR AALA20050681

- Difficulty date: October 14, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT UPON RETRACTION OF GEAR ON TAKEOFF GOT ECAM LANDING GEAR SYSTEM FAULT.  EXCESSIVE NOISE, ELECTED TO PUT GEAR DOWN AND GOT THREE GREEN.  NO DOOR LIGHTS.  ELECTED TO ONCE AGAIN RETRACT GEAR RESULTING IN GEAR UP NO FAULT OR DOOR LIGHTS UNTIL GEAR HANDLE WAS PLACED IN NEUTRAL OR MID POSITION.  AT THAT TIME NOISE RETURNED WITH NO AMBER LIGHTS.  FOUND LEFT NOSE GEAR DOOR ACTUATOR LOCK TAB BROKEN.  THE ACTUATOR ROD END LENGTHENED DUE TO THE SHAFT ROTATION.  DOOR WOULD NOT CLOSE PROPERLY.  REPLACED LEFT HAND NOSE GEAR DOOR ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
